# SDR CALA0300417

- Difficulty date: July 27, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N16642
- Make and model: Boeing 737524
- Aircraft serial: 28903
- Aircraft time: 16,933 hours, 8,719 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN GOUGED JUST LEFT OF RUDDER SEAL AT STA 1116.  THE GOUGED AREA WAS REMOVED AND A DOUBLER WAS INSTALLED IAW SRM 53-80-01.
